STRYKER ORTHOPAEDICS-MAHWAH 32MM +8 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
6260-9-332 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not available.
Event or Problem Description
It was reported that the patient's left hip was revised due to trunnion damage.An accolade ii stem, 32 +8 lfit v40 head, and 32d 10° insert were revised to a 40f 0° insert, competitor stem, competitor head.Rep provided primary and revision usage sheets and confirmed that no further information will be released by the hospital or surgeon.Update 11/march/2020 wg: update received from rep.Patient had an cup revision between (b)(6) 2014 and the femoral revision on (b)(6) 2020.An unknown insert was revised to a 40f 0° insert.The rep does not have access to any further information as to the date or location of that revision.